arrow
Volume 26, Issue 3
Global and Blow-up Solutions to a $p$-Laplace Equation with Nonlocal Source and Nonlocal Boundary Condition

Bin Guo, Yingjie Wei & Wenjie Gao

Commun. Math. Res., 26 (2010), pp. 280-288.

Published online: 2021-05

Export citation
  • Abstract

This paper deals with an evolution $p$-Laplace equation with nonlocal source subject to weighted nonlocal Dirichlet boundary conditions. We give sufficient conditions for the existence of global and non-global solutions.

  • Keywords

nonlocal boundary condition, evolution $p$-Laplace, nonlocal source, blow-up.

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CMR-26-280, author = {Guo , BinWei , Yingjie and Gao , Wenjie}, title = {Global and Blow-up Solutions to a $p$-Laplace Equation with Nonlocal Source and Nonlocal Boundary Condition}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {26}, number = {3}, pages = {280--288}, abstract = {

This paper deals with an evolution $p$-Laplace equation with nonlocal source subject to weighted nonlocal Dirichlet boundary conditions. We give sufficient conditions for the existence of global and non-global solutions.

}, issn = {2707-8523}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/cmr/19163.html} }
TY - JOUR T1 - Global and Blow-up Solutions to a $p$-Laplace Equation with Nonlocal Source and Nonlocal Boundary Condition AU - Guo , Bin AU - Wei , Yingjie AU - Gao , Wenjie JO - Communications in Mathematical Research VL - 3 SP - 280 EP - 288 PY - 2021 DA - 2021/05 SN - 26 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/cmr/19163.html KW - nonlocal boundary condition, evolution $p$-Laplace, nonlocal source, blow-up. AB -

This paper deals with an evolution $p$-Laplace equation with nonlocal source subject to weighted nonlocal Dirichlet boundary conditions. We give sufficient conditions for the existence of global and non-global solutions.

BinGuo, YingjieWei & WenjieGao. (2021). Global and Blow-up Solutions to a $p$-Laplace Equation with Nonlocal Source and Nonlocal Boundary Condition. Communications in Mathematical Research . 26 (3). 280-288. doi:
Copy to clipboard
The citation has been copied to your clipboard